# SDR SWAA2023041918636

- Difficulty date: March 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB OUTBOARD FAN COWL LOC. INTERNAL AREA ACCESS DOOR 424AR RT ENGINE 2023-191853<[01] REPLACED WEB ON OUTBOARD FAN COWL LOC. INTERNAL AREA ACCESS DOOR 424AR RT ENGINE I.A.W B737-700 SRM 51-40-02 AND CMM 71-13-30. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED WEB ON OUTBOARD FAN COWL LOC. INTERNAL AREA ACCESS DOOR 424AR RT ENGINE I.A.W B737-700 SRM 51-40-02 AND CMM 71-13-30. SEE INDIVIDUAL SIGNOFFS BELOW. TASKCARD COMPLETED
